The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 9


Preprint: Asymptotics of Daubechies Wavelet Related Polynomials
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Nico Temme (nicot@cwi.nl)
Guest





PostPosted: Fri Oct 11, 1996 3:51 pm    
Subject: Preprint: Asymptotics of Daubechies Wavelet Related Polynomials
Reply with quote

#4 Preprint: Asymptotics of Daubechies Wavelet Related Polynomials

Title: Asymptotics and Numerics of Zeros of Polynomials That
Are Related to Daubechies Wavelets.

Preprint available at
ftp://ftp.cwi.nl/pub/CWIreports/AM/AM-R9613.ps.Z

To read on the web:
http://www.cwi.nl/ftp/CWIreports/AM/AM-R9613.ps.Z

Abstract. We give asymptotic approximations of the zeros of certain
high degree polynomials. The zeros can be used to compute the filter
coefficients in the dilation equations which define the compactly
supported orthogonal Daubechies wavelets. Computational schemes are
presented to obtain the numerical values of the zeros within high
precision.

Nico M. Temme CWI (Centrum voor Wiskunde en Informatica)
Kruislaan 413, 1098 SJ Amsterdam, The Netherlands tel +31 20 592 4240
P.O. Box 94079, 1090 GB Amsterdam, The Netherlands fax +31 20 592 4199
e-mail: nicot@cwi.nl URL http://www.cwi.nl/~nicot
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024923 seconds : 18 queries executed : GZIP compression disabled